# SDR DALA1209300925

- Difficulty date: February 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET FAIRING STA Y=1084-1089 ON L29L, Y=1124-1133 BTW LONGERON 23-26L, Y=1115 BTW LONGERON 20-21L AND Y=1105 BTW LONGERON 19-20L REF MD88 SRM 53-04D FIG 53 FOR REPAIR.  FUSELAGE SKIN WAS BLENDED OUT AND WITHIN LIMITS REF MD88 SRM 53-04D PARA 57.
